# SDR SWIA200921543

- Difficulty date: April 20, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 23,206 hours, 32,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7793 - MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  ADJUSTED DOOR RODS AND UPPER DOOR ROLLERS.
